# SDR IPXA09556229

- Difficulty date: May 31, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5755 · Spoilers
- Part: Plate
- Part number: 113N167934
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 RT WING NR 8 SPOILER AREA, WIGGLE PLATE, IB AND FWD OF PCU, CRACKED IN USUAL PLACE REPLACED PLATE IAW SRM 51-40-02-0G.
